# SDR ASAA2023090744991

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 2,729 hours, 793 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 0421F5279
- Condition: Faulty
- Location: Apu
- Part time: 1,022 hours, 1,510 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED WHEN APU START WAS ATTEMPED ON THE GROUN IN SEATTLE. GROUNDED - YES. (RESOLVED ON W/O: 1968231 TASKCARD: N/R-00001 ) PERFORMED IFIM TASK 49-49-00-810-805 AND DETERMINED APU SGU TO BE FAULTY. REPLACED SGU REF AMM 49-41-21. OPS CHK GOOD. LEAK CHK GOOD. MEL 49-99A APPLIED REF L/P 60645195. PART NUMBER VERIFIED BY SEAMC JEREMYTHIS CLEARS MEL 49-11-01SEAMC PETER NOTIFIED.
